RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1934, Volume 41, Number 1, Pages 3–10 (Mi msb6439)  

Sur un problème limite des fonctions subharmoniques

I. Priwaloff


Full text: PDF file (710 kB)

Bibliographic databases:
Received: 15.09.1933

Citation: I. Priwaloff, “Sur un problème limite des fonctions subharmoniques”, Mat. Sb., 41:1 (1934), 3–10

Citation in format AMSBIB
\Bibitem{Pri34}
\by I.~Priwaloff
\paper Sur un probl\`eme limite des fonctions subharmoniques
\jour Mat. Sb.
\yr 1934
\vol 41
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/msb6439}
\zmath{https://zbmath.org/?q=an:0009.31004|60.0440.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6439
  • http://mi.mathnet.ru/eng/msb/v41/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:156
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020